# SDR ASOA05802

- Difficulty date: September 24, 2005
- Submitted: October 26, 2005
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE FLOORBEAM SUPPORT ANGLE, AT FS 559 PLUS 112, LBL 9 WAS SUSPECTED OF BEING CRACKED BEYOND LIMITS.  S/D - MAINTENANCE PERFORMED AN INSPECTION ON THE FLOORBEAM SUPPORT ANGLE, AT FS 559 PLUS 112, LBL 9 WITH NO DEFECTS FOUND.  (M)
